# SDR CALA960491

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77215
- Make and model: Boeing 737130
- Aircraft serial: 19032
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GSO - THE RIGHT OVERWING EXTERIOR EMERGENCY LIGHTS FAILED CAPACITY CHECK.  THE RIGHT POWER SUPPLY BATTERY WAS REPLACED IAW MM 33-51-31 AND OPERATION OF THE LIGHTS WAS RESTORED.  (X
